# SDR ASOA2015113014135

- Difficulty date: November 30, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 26,314 hours, 18,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 AB LOWER EXIT SIGN HAVE 1 BULB BURNED.    R & R SEAT 12AB LOWER EXIT SIGN LIGHT BULB IAW AMM 33-51-05. OPS CHECK GOOD.
